# SDR DALA2025010300038

- Difficulty date: December 16, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0741435) AFT WET AREA FLOOR SUPPORT STA 947-967 RBL 51 DAMAGED. REMOVED AND REPLACED FLOOR SUPPORT AT STA 947 TO 967 RBL 51 PER B737 - 800 SRM 51-40-02-0G AND DWG 147A5650 REV. A.
